Canonical form of Hamiltonian matrices - art. no. 021304

Citation
Ap. Zuker et al., Canonical form of Hamiltonian matrices - art. no. 021304, PHYS REV C, 6402(2), 2001, pp. 1304
Citations number
14
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW C
ISSN journal
0556-2813 → ACNP
Volume
6402
Issue
2
Year of publication
2001
Database
ISI
SICI code
0556-2813(200108)6402:2<1304:CFOHM->2.0.ZU;2-H
Abstract
On the basis of shell model simulations, it is conjectured that the Lanczos construction at fixed quantum numbers defines-within fluctuations and beha vior very near the origin-smooth canonical matrices whose forms depend on t he rank of the Hamiltonian, dimensionality of the vector space. and second and third moments. A framework emerges that amounts to a general Anderson m odel capable of dealing with ground state properties and strength functions . The smooth forms imply binomial level densities. A simplified approach to canonical thermodynamics is proposed.